# SDR P5CA0701515

- Difficulty date: March 15, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747*
- Aircraft serial: 29257
- Aircraft time: 33,763 hours, 4,969 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AT PUSHBACK OFF BLOCKS, RECEIVED STATUS MESSAGE FUEL OVRD 2 FWD.  DEFER PER MEL 28-31-2.
